Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Cycles changing weirdly with extreme pain, prescribed Naproxen. What could be the causes ?

Hi I ve been having many weird changes in my cycle for about 6 months. I used to start my cycle and continue for 3days and taper off for a fourth. In September it started like normal and the next day it was gone. A day after that it came back very lightly and then was gone that same day. The following months were about the same. The cycle would start with sometimes excruciating pain I was prescribed 500mg tabs of naproxen for. And would not last long. In the past my cycle would come about every 28 days. Now its been about 42 days since my last cycle. I m not pregnant. I have not been sexually active sore 3 months. I m curious of what could be causing this. I know cycles can change but I feel like this is odd.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Prolonged menstrual cycle could be due to many reasons .
Some of them being stress, Ovarian cyst, Thyroid problem, excess weight loss or gain, hormonal imbalance in your body.
I suggest you to get your hormones tested.
Transvaginal Ultrasound gives a better idea about prolonged periods.
Hope this helps.
Dr Nilofer
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor